It can cause dizziness and if you get motion sickness, that dizziness can lead to nausea. Nausea is also listed as a side effect so, yes! It may pass as your body gets used to a lower blood pressure but if it is interfering with your ability to live your life, then you need to call your doctor.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 1 answer
Posted 25 Apr 2012 • 3 answers
Posted 20 Dec 2015 • 3 answers
Lisinopril - How long does li take for the dizziness,fatigue and nausea to go away when taking 2.5mg
Posted 10 Mar 2016 • 1 answer
How long before the feelings of nausea subside once you start Janumet? Started this med 10 days ago?
Posted 30 Dec 2016 • 0 answers